# SDR COMA0060289

- Difficulty date: March 26, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N941CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7050
- Aircraft time: 13,417 hours, 13,020 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D1009
- Part serial: 0773A
- Condition: Malfunctioned
- Location: Te Flap
- Part time: 3,330 hours, 3,435 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

HIGH SPEED CLACKER AND FLAPS FAIL WARNING.  REPLACED THE RIGHT HAND BPSU.
